# SDR C2XA99IA331

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120RT
- Aircraft serial: 120187
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 22045402
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3578 - THE CREW REPORTED SMOKE IN THE CABIN.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED THE LEFT COOLING TURBINE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
